# SDR USAA2011103100009

- Difficulty date: October 29, 2011
- Submitted: October 31, 2011
- Operation: Air carrier
- Aircraft: N906AW
- Make and model: Boeing 757-2S7
- Aircraft serial: 23568
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Broken
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

PHX - EMERGENCY EXIT LIGHT SWITCH OVER L-2 DOOR INOP.  RE-TERMINATED TERMINAL ON WIRE W3532-0038-22.  OPS CHECK GOOD.
